, Volume 49, Issue 8, pp 989-994

42-jähriger Patient mit bilateralem Visusverlust und hypertensiver Entgleisung

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Zusammenfassung

Wir berichten über einen 42-jährigen Patienten mit einem Nebennierenrindenkarzinom, der aufgrund eines bilateralen Visusverlusts und einer hypertensiven Entgleisung aufgenommen wurde. Zusätzlich bestand eine hämolytische Anämie, eine Thrombozytopenie und eine Erhöhung der Retentionswerte. Demzufolge wurde die Diagnose einer Gemcitabin-assoziierten thrombotischen Mikrangiopathie gestellt. Unter Therapie mit Prednisolon und antihypertensiver Medikation stabilisierte sich der Patient und erlangte die volle Sehkraft zurück. Eine Plasmapherese wurde nicht notwendig. Die thrombotische Mikroangiopathie sollte als seltene Komplikation einer Gemcitabintherapie stets bedacht werden.

Abstract

We report a case of a 42 year old male patient with a history of adrenocortical carcinoma, who was admitted with bilateral loss of sight and hypertension. Laboratory tests and further clinical evaluation showed hemolytic anemia, thrombocytopenia and acute renal failure. This was consistent with thrombotic microangiopathy / hemolytic uremic syndrome (HUS) due to gemcitabine therapy. The patient was successfully treated with prednisolon and antihypertensive drugs. Visus was completely restored, plasmapheresis was not needed. Clinicians should be aware of HUS as a rare complication of gemcitabine therapy.